A 41-year-old male asked:
I've had a full head of gray hair since my mid thirties, the only medication i take is amlodipine, what do you think causes that?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Internal Medicine 38 years experience
An enzyme: Gives color to your hair.When it stops working, it turns grey.This is influenced by genetics.When did your parents turn grey?
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Feb 6, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.